Top
20
Doctor insights on: Escitalopram Making Rash

Share
1

1
Could escitalopram be making me break out in a rash?

Could escitalopram be making me break out in a rash?

Possibly: One can be allergic to any drug or to other components of the pill. Check with your doctor. ...Read more

See 1 more doctor answer
Dr. John Chiu
2,622 Doctors shared insights

Skin Rash (Definition)

A skin rash is a symptom in which a person has changes on part or all of his skin, such as color changes, bumps, blisters, oozing, peeling, ...Read more


2

2
Help please. When I started taking Lexapro (escitalopram) I developed a rash around the same time, are they linked?

Help please. When I started taking Lexapro (escitalopram) I developed a rash around the same time, are they linked?

Rash with Lexapro (escitalopram): Most people don't get a rash from lexapro, (escitalopram) however, any person can develop a rash or a reaction to a drug if they happen to be sensitive to it. If there were no other medications, detergents, foods or contacts with new substances at that time and if the rash went away after stopping lexapro, (escitalopram) it could very well have been a reaction to the drug. ...Read more

3

3
When starting lexapro (escitalopram) and prilosec together, is it normal to have a rash develop within 3 days?

When starting lexapro (escitalopram) and prilosec together, is it normal to have a rash develop within 3 days?

Both can do it: It's possible for either alone to cause rashes. So, the combo may increase the risks - definitely call the Dr and let them evaluate this ASAP. Don't just stop the Lexapro (escitalopram) - that can be risky too. The Prilosec can be stopped if you wish safely after so short a time. Call ASAP for help on it if it continues. Best! ...Read more

4

4
I have been on Lexapro (escitalopram) for about 2 months and noticed that since starting, I've had an itchy rash on my mons pubis area. Is it coming from the lexapro (escitalopram)?

I have been on Lexapro (escitalopram) for about 2 months and noticed that since starting, I've had an itchy rash on my mons pubis area. Is it coming from the lexapro (escitalopram)?

Rash: Some people do get a rash with medications like lexapro, (escitalopram) but it's usually more generalized rather than being in only one place. You might want to look at your underwear for sources of irritation, plus whether you've been using a different laundry soap? Your primary care doctor can take a look, and offer more personalized ideas. ...Read more

6

6
Can Lexapro (escitalopram) start off making me more anxious at first, 3rd day now? Or should I call my psych dr to change it or try to ride it out longer?

Can Lexapro (escitalopram) start off making me more anxious at first, 3rd day now? Or should I call my psych dr to change it or try to ride it out longer?

It can "rev" you up: Any of the SSRIs can have paradoxical effect of revving people up or "wiring them."sometimes those effects will wear off within a few days to a week and sometimes they don't wear off and sometimes they get worse. If you are uncomfortable I think a call to your doctor is a good idea. ...Read more

See 1 more doctor answer
7

7
Lexapro (escitalopram) makes me have continued hot flash all day long. It feels like I'm hot all the time what can I do? It is making me miserable

Lexapro (escitalopram) makes me have continued hot flash all day long. It feels like I'm hot all the time what can I do? It is making me miserable

Lower the dosage: It happens when you either start from higher dosage or increase it too fast. Some people though cannot tolerate even lowest dosage of Lexapro (escitalopram). If lowering dosage for 2 weeks does not help, you can ask your Dr. To switch you to another medication. ...Read more

8

8
My menstrual cycle seems to effect my Lexapro (escitalopram) making it now as effective. Why?

Complex system: If it is a recurring pattern, odds are it is a result of chemical changes throughout your cycle, such as changes in progesterone. Without knowing your full history it is possible that the current regimen is insufficient to address this occurrence. If symptoms are significantly impairing functioning it would be worthwhile discussing with your prescribing provider to consider options. ...Read more

9

9
Hi, I stopped taking Lexapro (escitalopram) 10mg 4 days ago because it was making me feel extremely apathetic and like I was slightly disconnected from reality. I hae had bad fatigue during this time, is that normal?

Hi, I stopped taking Lexapro (escitalopram) 10mg 4 days ago because it was making me feel extremely apathetic and like I was slightly disconnected from reality. I hae had bad fatigue during this time, is that normal?

Lexapro (escitalopram): No it's not "normal" to feel extremely apathetic or disconnected from reality. Hoping you've let your physician know that you've stopped your medication. Please know that fatigue can often be part of depressive symptoms, and could be one reason you're having difficulty. I hope you'll talk with your doctor and perhaps even consult with a psychiatrist if the initial treatment wasn't helpful. ...Read more

See 1 more doctor answer
10

10
Should metoperlol and Lexapro (escitalopram) be taken together? They are making my heart rate very slow. Will it make a difference if I take them at differen times

Can be taken.: Taking Lexapro (escitalopram) and metoprolol together may increase the level of the beta-blocker by inhibiting the metabolism of the latter. If you have symptoms of dizziness or fatigue your doctor might decrease the dose of the metoprolol. Generally however these two medications may be taken together without much side effects. You should certainly discuss this with you pcp. Good luck. ...Read more

13

13
Is 30mg of Lexapro (escitalopram) too much?

Is 30mg of Lexapro (escitalopram) too much?

We are all different: Dosages vary by height, weight, and how your body metabolizes the drug, so to answer your question, could be a yes or a no depending. Working with your doctors regarding effectiveness, side-effects, and your goals for treatment may help determine a more optimized dose. ...Read more

See 2 more doctor answers
14

14
Lexapro (escitalopram) versus l-theanin, which works?

For what purpose?: Each is a chemical substance and can help different individuals, some the same individual. Discuss this with your doctor to assess the best treatment trial for you! ...Read more

See 1 more doctor answer
15

15
What is lexapro (escitalopram)? Why is it commonly prescribed?

SSRI: Lexapro (escitalopram) is a "selective serotonin reuptake inhibitor" (SSRI) commonly used to treat depression and chronic anxiety. Similar medicines include Prozac, Zoloft, Celexa, and Paxil (paroxetine). They all work similarly but differ a little in their usual side-effects. ...Read more

See 1 more doctor answer
16

16
Lexapro (escitalopram) side effects?

See below: Lexapro (escitalopram) is an ssri and is basically the "pure" form of citalopram. Most common se's effects are constipation, decreased sexual drive, GI problems, dizziness, drowsiness, dry mouth, headache, sweating, decreased appetite, and disrupted sleep. Many symptoms subside after 2 to 3 weeks. Stay on the medication for a couple of months to give it a chance to work. Often people quit too soon! ...Read more

See 1 more doctor answer
Dr. Alan Ali Dr. Ali
1 doctor agreed:
18

18
Can Lexapro (escitalopram) cause bleeding?

Dr. Alan Ali Dr. Ali
1 doctor agreed:
Can Lexapro (escitalopram) cause bleeding?

Lexapro (escitalopram): Very rare side-effect is GI bleeding from decrease platelet count. Caution if use with Aspirin or Anticoagulants. ...Read more

20

20
Can Lexapro (escitalopram) cause hypoglycemia?

Can Lexapro (escitalopram) cause hypoglycemia?

Rare, but yes: 0.7% of people on Lexapro (escitalopram) have had hypoglycemia.Many were on Insulin or setoquel. Some were not. 50% had resolution when the drug was stopped, making it likely that these were the ones where Lexapro (escitalopram) was the cause. That would theoretically bring the risk to about 0.35% or 35/10, 000 users. Sorry if it's happening to you. Wish you had won a more profitable lottery. ...Read more

See 2 more doctor answers
Dr. Cornelia Franz
1,059 Doctors shared insights

Rash (Definition)

A rash is a change to skin condition which can affect color, appearance, or texture. It may or may not ...Read more